🌱 KidneyEnergy.com

← brief for 2026-10-18 · Slowing decline

Kayexalate-Induced Ischemic Colitis: Revisiting a Forgotten but Preventable Cause of Colonic Necrosis

Article No results yet Peer reviewed

Key takeaways

A man with kidney disease took a common drug to lower his potassium. He developed a rare injury to his colon. This is a single case report, so it is not a large study. It reminds doctors to watch for this side effect.

Who did this work

Chorouq Mehdaoui (Mohamed I University) · Chaimae Daoudi (Mohamed I University) · Anass Haloui (Mohamed I University) · Amal Bennani (Mohamed I University) · Hajar Koulali (Mohamed I University) · Ouiam Elmqaddam (Mohamed I University) · Abdelkrim Zazour (Mohamed I University) · Zahi Ismaili (Mohamed I University) · Ghizlane Kharrasse (Mohamed I University)

Source

Article · OpenAlex, CKD works · 2026-10-16
https://doi.org/10.7759/cureus.118023